# SDR DALA1151129013

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 46,295 hours, 37,253 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR DURING HMV DELAMINATION WAS FOUND ON LOWER SKIN OF LT AILERON STA XW=476 TO XW=486 AND AT UPPER SKIN OUTBD EDGE AT STA XW=486.
